# SDR AALA120001823

- Difficulty date: October 22, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 44,695 hours, 20,425 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN HAD 2 EACH CRACKS EXTENDING FROM FASTENER HOLE AT STA 1380 LONGERON 14R.  INSTALLED DOUBLER PER SRM 53-01.  (X)
